# SDR UIEA2023111400958

- Difficulty date: November 16, 2023
- Submitted: November 17, 2023
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 96,322 hours, 21,637 cycles
- System (JASC): 5755 · Spoilers
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING PUNCTURE IN LOWER SKIN SPOILER # 6.( DAMAGE WAS REPAIRED PER CMA-TLS-23-0162-05B. NO FURTHER DEFECTS NOTED )
